# SDR 632005N217CA

- Difficulty date: June 3, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N217CA
- Make and model: Amd FALCON
- Aircraft serial: 75
- Engine: Ge CF7002D2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rheostat
- Part number: LOTOK47
- Condition: Burned
- Location: Control Box
- Component: Control Box
- Component part number: 13161
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW OBSERVED SMOKE FROM CENTER CONSOLE, THE CREW REQUESTED AN EMERGENCY DESCENT AND LANDED.  MAINTENANCE FOUND THE RHEOSTAT HAD BURNED INSIDE THE FLAP CONTROL BOX.  (K)
